| Model Number |
8637-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient who was receiving an unknown drug via an implantable pump.It was reported that the patient was admitted to the hospital for other reasons.The implant site was believed to be infected and the implant was removed and sent to hospital pathology for infection analysis.The issue was resolved at the time of the report.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name: ascenda; product id: 8780 (serial: (b)(6); product type: 0184-catheter; implant date: on (b)(6) 2019; explant date: on (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.